Does saphris cause water retention in legs and ankles. Been on it a month and just noticed it.
Thanks for your help
Hi I looked at all the most common and water retentions are not one but just because its not there does not mean it is not possible check with your doctor it could be a combination of something else but best to check with your doctor.
chuck wise sr.Retired Pharmacy Techneician Cpht.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 4 answers
Posted 13 Apr 2011 • 4 answers
Just prescribed Saphris and a little freaked out. Any help? I have mixed bipolar d/o and have had a?
Posted 22 Jun 2011 • 8 answers
Posted 8 Apr 2012 • 1 answer
Posted 11 Jan 2013 • 2 answers